# SDR ASAA2017102322500

- Difficulty date: October 23, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A85032
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E&E DOOR CUTOUT, RIGHT SIDE SURROUND STRUCTURE IS CHAFED AND GOUGED FROM DOOR LOCKPIN CONTACT. GROUNDED - YES. DAMAGE FOUND NOT WITHIN LIMITS IAW SRM 53-10-15. FABRICATED NEW WEB IAW BAC DWG 141A8503. ALODINED AND PRIMED IAW SRM 51-20-01. REMOVED AND REPLACED WEB IAW SRM 51-40-02.
